# SDR AALA20150904005

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 49,091 hours, 19,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Canning
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR VERTICAL PRESS DECK OF CTR WING BOX WEB WAS FOUND TO BE IN A DEFLECTION OIL CAN SITUATION.  AFTER DAMAGE REMOVAL OF THE WEB OIL CANNING AREAS LBL 21 TO THE OTBD END LBL 45, DID COMPLETE THE SRM 57-10-10-2R-3 ALT 2 REPAIR ALL IAW EA 254061 & 8100-9 APPROVAL, DATED SEPTEMBER 4 2015.
